# SDR 9605412297

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE LEFT AUXILIARY SPAR LOWER CHORD AT THE NR 7 SPOILER ACTUATOR.  REPAIRED CHORD PER EA 22-105174.
